# SDR ABXA040180

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 41,408 hours, 62,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: ABXM373
- Condition: Defective
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAYED ON AFTER POWER SHUT DOWN.  REPLACED BATTERY POWER SUPPLY WITH A SERVICEABLE UNIT IAW DC-9 MM 33-53-02-4-0001. OPS CHECKED GOOD.
